RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2012, Volume 4, Issue 1, Pages 136–145 (Mi ufa139)  

This article is cited in 1 scientific paper (total in 1 paper)

On a space of entire functions decreasing rapidly on a real line

M. I. Musin

Bashkir State University, Ufa, Russia

Abstract: A space of entire functions decreasing rapidly on a real line is introduced. It contains the space of the Fourier–Laplace transforms of infinitely differentiable functions on a real line with a compact support as a proper subspace. The Fourier–Laplace transform of functions of this space is studied. Equivalent description in terms of estimates of derivatives of functions on a real line is obtained for the considered space.

Keywords: the Fourier–Laplace transform, entire functions, Paley–Wiener type theorem.

Full text: PDF file (430 kB)
References: PDF file   HTML file
UDC: 517.982.3
Received: 02.09.2011

Citation: M. I. Musin, “On a space of entire functions decreasing rapidly on a real line”, Ufimsk. Mat. Zh., 4:1 (2012), 136–145

Citation in format AMSBIB
\Bibitem{Mus12}
\by M.~I.~Musin
\paper On a~space of entire functions decreasing rapidly on a~real line
\jour Ufimsk. Mat. Zh.
\yr 2012
\vol 4
\issue 1
\pages 136--145
\mathnet{http://mi.mathnet.ru/ufa139}


Linking options:
  • http://mi.mathnet.ru/eng/ufa139
  • http://mi.mathnet.ru/eng/ufa/v4/i1/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Kh. Musin, M. I. Musin, “On Fourier transformation of a class of entire functions”, Ufa Math. J., 6:4 (2014), 108–121  mathnet  crossref
  • Уфимский математический журнал
    Number of views:
    This page:201
    Full text:65
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019